# SDR CVGA20180111001

- Difficulty date: January 2, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N173KR
- Make and model: Lear 60LEAR
- Aircraft serial: 099
- Aircraft time: 9,447 hours, 6,523 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg Strut
- Part time: 9,447 hours, 6,523 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR STRUT SEAL BLEW. NOSE GEAR DOORS WOULD NOT CLOSE DURING GEAR RETRACTION. EXTENDED LANDING GEAR FOR LANDING AND HAD TO MANUALLY ENGAGE/ARM NOSE STEERING. NOSE WHEEL STEERING FAILED DURING LANDING ROLL.  CORRECTIVE ACTION WAS TO REPACK THE STRUT, SERVICE AND REPLACE THE NOSE WHEEL ASSEMBLY.  NOTE: THE MECHANIC THAT COMPLETED THE REPAIR STATED THAT THIS IS A FAIRLY COMMON OCCURRENCE ON THE LEAR 60 AIRCRAFT, THAT HIS GROUP SEES THIS 6-7X PER YEAR.  THE REPAIR WAS COMPLETED BY SPECTRA JET, INC.
